American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53D25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Andrew Haas. Excursion and return times of a geodesic to a subset of a hyperbolic Riemann surface. Proc. Amer. Math. Soc. 141 (2013) 3957-3967.
Abstract, references, and article information   
View Article: PDF

[2] Umberto Hryniewicz. Fast finite-energy planes in symplectizations and applications. Trans. Amer. Math. Soc. 364 (2012) 1859-1931. MR 2869194.
Abstract, references, and article information   
View Article: PDF

[3] Alfonso Sorrentino. On the integrability of Tonelli Hamiltonians. Trans. Amer. Math. Soc. 363 (2011) 5071-5089. MR 2813408.
Abstract, references, and article information   
View Article: PDF

[4] Kazuyoshi Kiyohara and Peter Topalov. On Liouville integrability of $h$-projectively equivalent Kähler metrics. Proc. Amer. Math. Soc. 139 (2011) 231-242. MR 2729086.
Abstract, references, and article information   
View Article: PDF

[5] Andrew Haas. Geodesic excursions into an embedded disc on a hyperbolic Riemann surface. Conform. Geom. Dyn. 13 (2009) 1-5. MR 2476655.
Abstract, references, and article information   
View Article: PDF

[6] Raúl M. Aguilar. Tangentially positive isometric actions and conjugate points. Trans. Amer. Math. Soc. 359 (2007) 789-825. MR 2255197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hamid-Reza Fanaï. Une remarque sur la symétrie asymptotique de la fonction de Green. Proc. Amer. Math. Soc. 133 (2005) 805-807. MR 2113930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Leo T. Butler. Zero entropy, non-integrable geodesic flows and a non-commutative rotation vector. Trans. Amer. Math. Soc. 355 (2003) 3641-3650. MR 1990166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Craig J. Sutton. Measures invariant under the geodesic flow and their projections. Proc. Amer. Math. Soc. 131 (2003) 2933-2936. MR 1974351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1